# SDR DHL9670822C

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 651833245
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, BS 950 FITTING ON LEFT SIDE HAS A 11 INCH CRACK AROUND BOSS FOR UPPER SEGMENT AFT BEARING.  REMOVED AND REPLACED FITTING PER S/B 53-196 AND S/B 53-126.
